# SDR CALA2025062605889

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,627 hours, 10,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B737-700/800/900/900ER FLIGHT READINESS CHECK {B737-05-3-0003} - DURING CABIN CHECK FOUND SEAT 1B, 2B, 3B, 4B AND 5B EMERGANCY LIGHT INOP REMOVED AND REPLACED FORWARD POWER SUPPLY REF AMM 33-51-06-960-806. PERFORMED EMERGANCY LIGHT TEST. ALL LISTED SEATS EMERGANCY PROXIMITY LIGHTS OPERATE. OPS CHECK GOOD OK TO CONTINUE.
